Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pain on right side of chest below breast?

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 5920 Questions

default
Posted on Wed, 9 Sep 2015 in Hypertension and Heart Disease
Question: I am having pain on the right side of my chest just below the breast. I am a 65year old male who has two stent in right cardiovascular artery
doctor
Answered by Dr. Ilir Sharka 24 minutes later
Brief Answer:
I recommend going to the ER to exclude acute coronary artery syndrome

Detailed Answer:

Hello!

Thank you for asking on HCM!

Your past medical history is very concerning for coronary artery disease.

Although you have two tents on your coronary arteries, the risk or occlusion of the stents or other coronary arteries is high.

So the pain you are feeling may be related to coronary artery disease.

I recommend to go to the ER as soon as possible for a physical evaluation, a resting ECG and cardiac enzymes to exclude a possible acute coronary artery syndrome.

Meanwhile I recommend measuring your blood pressure. If case of high blood pressure, you should take a sub-lingual nitroglycerin tablet, while going to ER.

Hope to have been of help!

Best wishes,
Dr. Iliri
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics ,  

Recent questions on  Nitroglycerin

doctor1 MD

have been having episodes of hypertension and cardiac pain. I spent Tuesday night in the ER getting blood work done, including a hs-CRP test which came back elevated at 7.4 mg/dL. I had a troponin test done that came back as slightly elevated (0.9 ng/mL). I also had an EKG which showed tachycardia (resting heart rate up into the 160s) as well as episodes of a-fib, and an echocardiogram which showed my left atrium was significantly thickened/larger than expected for a normal twenty year old. I was admitted to the cardiac unit over night for observation and given nitroglycerin for the pain as well as medication for my blood pressure. The blood pressure levels regulated somewhat, going down to average of 138/95 at discharge. They gave me a preliminary diagnosis of angina which is shocking since I m 20, of normal weight, have a healthy diet, and normal cholesterol. I ve been referred to a cardiologist and am scheduled for a stress test on Monday. What should I expect? What will the stress test show? Also, what does a enlarged left atrium mean? Is it serious? thanks!

doctor1 MD

Hello,
I am a long distance and racer cyclist and I have been suffering from a rectal bleeding and burning since June 5th and used Prep-H with no help. Finally I saw a Proctologist/Surgeon on August 24th and he suggested Colonoscopy and also said that I have a posterior midline fissure and prescribed Nifedipine 0.3% & Lidocaine compounded cream.

October 7th procedure was done, colonoscopy showed no polyps, sigmoid spasm ( Dr. was not worried about the spasm ), 3 large internal hemorrhoid banding and a Botox for the fissure.

I had a follow up 11 days after the procedure, and the Dr. said that most likely the hemorrhoids already fallen off and the fissure is healing ok, but I am still in pain and blood on tissue and some on the stool ( bright blood ) after 2 weeks post procedure, my bowel movement is very painful and after about 2 hours from BM severe burning starts for about 2 to 3 hours. I am eating fruits, veggies and drink a lot of water, and off the saddle for 3 months per doctor.

My question would be, is this normal? how long does it take for the fissure to heal? How do you increase the blood flow in the anal area? I am reading online that Nitroglycerin ointment helps a lot.

doctor1 MD

What does it mean when a doctor tells you home health nurse not to make any changes to your meds when in CHF and End Stage Cardiomyothopy, He has been on liquid lasix before several times and is on lasix regulary, two-three a day. He is also taking nitroglycerin almost on daily basis, his chest is heavy and he cannot walk more that 5-10 feet without losing his breathe, i just wonder if we are at the end and the doctor has done all he can do

                                                  

doctor1 MD

I have had for four months now, a persistant presure in my chest, it's like a bubble that won't go away. It gets worse at times, goes thru to my back, and varies in pain intensity. I have had lots of testing done but all results have come back normal. I am taking nitroglycerin to releve the pain, but it never gets rid of the presure. Any help would be appreciated.
                                                                 

doctor1 MD

I was diagnosed with an anal fissure yesterday and given nitroglycerin balm. My issue is that I continue to have a feeling that I have to defecate. I have been drinking water, eating the proper foods, pretty much doing everything recommended to...

doctor1 MD

Yesterday Dr. XXXXXXX prescribed Sulfamethoxazole-TMP DS Tablets for my husband, XXXXXXX to take 2x daily for 7 days for a UTI. He took two yesterday & has already taken two today. He has had a temperature all day & now it is 101.2°F. He has been...

doctor1 MD

Do you know of any medications that are effective in treating Raynaud's Disease?